accessory pathway (eg. WPW) with rapid vent. response tachycardias
syncope or tachycardia or bradycardia with haemodynamic compromise possibly due to primary cardiac condition
excl. vasovagal, hypovolaemia, etc
temporary cardiac pacing
Mobitz II or 3rd degree AV blocks
Long QTc syndrome with ventricular arryhythmia
new RAF in pts with certain heart diseases (eg. HOCM) where new onset AF may be lethal
pharmacologic
IV cardiac drug Rx such as inotropes, vasoactive drugs, type I/III antiarrhythmic agents (amiodarone, sotalol, quinidine, procainamide, lignocaine, phenytoin, flecainide, propafenone)
overdose of substance with potential pro-arrhythmic effects (eg. VT, prolonged QTc) as per toxicologist or cardiologist
patients where cardiac monitoring should be strongly considered
condition
duration
delayed presentation NSTEMI
cease once troponins negative or after 24hrs whichever is earlier
post-op patients at high risk of ischaemia
AF with rapid ventricular response
until HR < 120
syncope with no obvious cause, especially in the elderly or with either: LBBB; RBBB+fasc. block; QRS >= 0.12sec; Mobitz I; HR < 50; sinus pause > 3sec; pre-excited QRS complexes; Brugada syndrome; Q waves suggesting AMI; possible arrhythmogenic RV dysplasia (neg. T waves R precordial leads, epsilon waves, ventricular late potentials); vent. dysplasia